Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 84, NWS Albuquerque, NM

November 18, 2011Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Nov 18, 2011, 3:28 AM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Nov 18, 2011, 12:00 PM MST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 18, 2011, 3:28 AM MST (10:28 UTC)
In effect from
Nov 18, 2011, 12:00 PM MST
Expired
Nov 18, 2011, 5:00 PM MST
In force
5 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2846 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WWUS85 KABQ 181028
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 AM MST FRI NOV 18 2011

...RED FLAG WARNING TODAY FOR AREAS ALONG AND TO THE EAST OF A
LINE FROM RATON TO LAS VEGAS TO VAUGHN ALL THE WAY TO THE TEXAS
STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITY...

...RED FLAG WARNING SATURDAY FOR AREAS ALONG AND TO THE EAST OF
A LINE FROM RATON TO LAS VEGAS TO VAUGHN ALL THE WAY TO THE TEXAS
STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITY...

.AN ENHANCED FIRE WEATHER GROWTH PERIOD WILL DEVELOP TODAY AND
SATURDAY. THIS IS DUE TO STRENGTHENING WINDS AHEAD OF A PACIFIC
TROUGH AND HUMIDITIES FALLING TO BETWEEN 10 TO 15 PERCENT.
TEMPERATURES ON AVERAGE WILL BE 10 DEGREES ABOVE NORMAL ACROSS A
LARGE PORTION OF THE PLAINS. THE MOST UNSTABLE AIR WILL BE FOUND
ACROSS THE NORTHEAST PLAINS THIS AFTERNOON AND FAR EASTERN AREAS
SATURDAY AFTERNOON. THIS DOES NOT APPEAR TO BE AN OVERLY STRONG OR
CRITICAL EVENT AT THIS TIME BUT STILL ONE WORTH CONSIDERING FOR
ENHANCED FIRE DANGER.

NMZ103-104-108-182230-
/O.UPG.KABQ.FW.A.0081.111118T1900Z-111119T0000Z/
/O.NEW.KABQ.FW.W.0084.111118T1900Z-111119T0000Z/
/O.UPG.KABQ.FW.A.0082.111119T1800Z-111120T0000Z/
/O.NEW.KABQ.FW.W.0085.111119T1800Z-111120T0000Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
328 AM MST FRI NOV 18 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM MST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM MST THIS
AFTERNOON. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO
5 PM MST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...ALONG AND EAST OF A LINE FROM RATON TO LAS 
  VEGAS TO VAUGHN. THE MOST CRITICAL AREA APPEARS TO BE ACROSS A 
  SMALL TRIANGLE FROM TUCUMCARI TO CENTRAL HARDING COUNTY BACK 
  DOWN TO SANTA ROSA DURING THE EARLY TO MID AFTERNOON HOURS. 

* 20 FOOT WINDS...GENERALLY SOUTHWEST 15 TO 25 MPH WITH GUSTS 
  TO 35 MPH ON FRIDAY. WEST/SOUTHWEST WINDS 20 TO 30 MPH WITH 
  GUSTS TO 45 MPH POSSIBLE ON SATURDAY.

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES GENERALLY FALLING TO 
  BETWEEN 10 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
1 follow-up statement
326 
WWUS85 KABQ 182157
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
257 PM MST FRI NOV 18 2011

...RED FLAG WARNING TODAY FOR AREAS ALONG AND TO THE EAST OF A
LINE FROM RATON TO LAS VEGAS TO VAUGHN ALL THE WAY TO THE TEXAS
STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITY...

...RED FLAG WARNING SATURDAY FOR AREAS ALONG AND TO THE EAST OF A
LINE FROM RATON TO LAS VEGAS TO VAUGHN ALL THE WAY TO THE TEXAS
STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITY...

.AN ENHANCED FIRE WEATHER GROWTH PERIOD WILL CONTINUE THROUGH THE 
AFTERNOON TODAY AND SATURDAY. THIS IS DUE TO STRENGTHENING WINDS
AHEAD OF A PACIFIC TROUGH AND HUMIDITIES FALLING 10 TO 15 PERCENT.
TEMPERATURES ON AVERAGE WILL BE 10 DEGREES ABOVE NORMAL ACROSS A
LARGE PORTION OF THE PLAINS. THE MOST UNSTABLE AIR WILL BE FOUND
ACROSS THE NORTHEAST PLAINS THROUGH THE EVENING AND FAR EASTERN
AREAS SATURDAY AFTERNOON. THIS DOES NOT APPEAR TO BE AN OVERLY
STRONG OR CRITICAL EVENT AT THIS TIME BUT STILL ONE WORTH
CONSIDERING FOR ENHANCED FIRE DANGER.

NMZ103-104-108-190400-
/O.CON.KABQ.FW.W.0084.000000T0000Z-111119T0000Z/
/O.CON.KABQ.FW.W.0085.111119T1800Z-111120T0000Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
257 PM MST FRI NOV 18 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST
SATURDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO
5 PM MST SATURDAY.

* AREA AND TIMING...ALONG AND EAST OF A LINE FROM RATON TO LAS
  VEGAS TO VAUGHN. THE MOST CRITICAL AREA APPEARS TO BE ACROSS A
  SMALL TRIANGLE FROM TUCUMCARI TO CENTRAL HARDING COUNTY BACK
  DOWN TO SANTA ROSA FOR THE REST OF THIS AFTERNOON AND SATURDAY.

* 20 FOOT WINDS...GENERALLY SOUTHWEST 15 TO 25 MPH WITH GUSTS 
  TO 35 MPH ON FRIDAY. WEST/SOUTHWEST WINDS 20 TO 30 MPH WITH 
  GUSTS TO 45 MPH POSSIBLE ON SATURDAY.

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES GENERALLY FALLING TO 
  BETWEEN 10 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Nov 18, 3:00 AM MST, 28 minutes earlier.

Area forecast discussion, Nov 18, 3:00 AM MST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MST FRI NOV 18 2011

.DISCUSSION...
WHILE THE GENERAL PATTERN REMAINS MORE OR LESS SIMILAR FOR TODAY
THROUGH TUESDAY...THE DETAILS HAVE BECOME LESS SIMILAR BETWEEN
MODELS AND FROM MODEL RUN TO MODEL RUN.

FORECAST POPS CONTINUE TO TAPER OFF OVER THE NORTHWEST CORNER THIS
WEEKEND SO IT APPEARS THAT IF THERE IS ANY PRECIPITATION IT WILL BE
RATHER SPARSE...THAT IS IF THE MODEL TRENDS CONTINUE. IN
ADDITION...DAYTIME TEMPERATURES FOR THE NEXT SEVERAL DAYS DON/T
STRAY TOO FAR FROM NORMAL...WITH THE EXCEPTION OF TODAY AND SATURDAY
WHEN HIGHS WILL RANGE FROM 5 TO AROUND 10 DEGREES ABOVE AVERAGE IN
THE EASTERN PLAINS. THAT/S IF MID AND HIGH CLOUDS DON/T GET TOO
THICK...WHICH AT THE MOMENT MODELS HAVEN/T DETECTED THE LEE
CLOUDINESS CURRENTLY OVER NORTHEAST NEW MEXICO.

POTENTIAL FOR HIGH WIND CRITERIA PERSISTS...ALTHOUGH AT FIRST GLANCE
IT DOESN/T APPEAR TO BE QUITE AS GOOD AS 24 HOURS AGO. H7 WINDS
STILL STRENGTHEN THIS EVENING AND INTO SATURDAY MORNING BEFORE
DIMINISHING SATURDAY AFTERNOON. WINDS ACROSS THE EAST CENTRAL
PLAINS...NORTHEAST AND CENTRAL HIGHLANDS LOOK TO MEET WIND ADVY
CRITERIA SATURDAY...THEREFORE HAVE DECIDED TO KEEP THE HIGHLIGHTS
SIMPLE AND STICK TO WIND ADVY FOR A PORTION OF THE CENTRAL MOUNTAIN
CHAIN AND NORTHEAST...AND LET LATER SHIFTS UPGRADE TO HIGH WIND IF
NEEDED.

THE SPEED OF THE SURFACE FRONT ON SATURDAY IS NOW SLOWER...AND THERE
IS LITTLE UPSLOPE FLOW FORECAST AT ALL THROUGH EARLY NEXT WEEK.
HOWEVER...THE SURFACE LOW SETS UP OVER SOUTHEAST NM SUNDAY INTO
MONDAY...WHICH ALLOWS FOR LOW LEVEL MOISTURE TO BE TRANSPORTED INTO
THE SOUTHEAST AND EAST CENTRAL. THE TRACK OF THE UPPER LOW PRESSURE
SYSTEM...OR WHAT/S LEFT OF IT...IS NOW FASTER PER THE GFS AND OUTTA
HERE BY 12Z TUE. THE 00Z ECMWF IS FASTER NOW TOO...AND NO LONGER
INDICATES THE CLOSED LOW PASSING OVER THE STATE. LI/S HAVE BECOME
MORE NEGATIVE OVER THE EAST CENTRAL AND SOUTHEAST PLAINS ON
MONDAY...AND WX GRIDS HAVE THUNDER FOR THAT REGION. ANOTHER SYSTEM
PASSES THROUGH SOMETIME DURING THE THANKSGIVING HOLIDAY. COULD BE
MORE WIND THAN PCPN THOUGH.

&&

.AVIATION...
VFR CONDITIONS PREVAIL ALL AIRPORTS. EXPECT SW WINDS GUSTS UP TO 35
KTS MAINLY ALONG I-40 AFTER 19Z TODAY. WINDS WILL INCREASE OVER MT
TOPS THRU TONIGHT THEN SPREAD INTO THE EASTERN PLAINS SATURDAY WHERE
GUSTS UP TO 45KTS ARE EXPECTED BY LATE MORNING IN THE VCNTY OF I-40.

NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z.

&&

.FIRE WEATHER...
THE CRITICAL FIRE WEATHER GROWTH PERIOD IS TAKING SHAPE FOR TODAY
AND SATURDAY. WINDS ARE INCREASING OVER MOUNTAIN TOPS AND OVER THE
EASTERN PLAINS. RECOVERIES THIS MORNING ARE AVERAGING ONLY FAIR
ACROSS THE EAST...AND VERY GOOD TO EXCELLENT ACROSS NORTHERN AND
WESTERN VALLEYS. THE HIGHEST CONFIDENCE FOR 3 TO 4 HOURS OF CRITICAL
FIRE WX CONDITIONS WILL EXTEND MAINLY ALONG AND IMMEDIATELY NORTH OF
THE I-40 CORRIDOR...THEREFORE HAVE UPGRADED TO A RED FLAG. MIN RH
VALUES ARE IN THE 13-15PCT RANGE AND 20 FT WINDS IN THE 20-25MPH
RANGE SO NOT A REAL SIGNIFICANT RED FLAG BUT NONETHELESS SEVERAL
HOURS ARE EXPECTED. A DECENT BATCH OF HIGH CLOUDS SPREADING OVER THE
REGION TODAY COULD BE THE LIMITING FACTOR ON THE SIZE OF THE
CRITICAL AREA.

MT TOP WINDS WILL INCREASE TONIGHT THEN SPREAD INTO THE EASTERN
PLAINS AGAIN SATURDAY. RECOVERIES TONIGHT WILL BE ON THE LOW END
OF FAIR WITH MOST AREAS HOVERING IN THE 40 PCT RANGE. ANOTHER BATCH
OF HIGH CLOUDS WILL SPREAD OVER THE REGION SATURDAY WHICH MAY LIMIT
THE AREAL EXTENT OF CRITICAL CONDITIONS. HOWEVER MIN RH VALUES AND
20 FT WINDS ARE MORE COMFORTABLY WITHIN CRITERIA SO WILL UPGRADE
THE EAST FOR SATURDAY AS WELL. VENTILATION THROUGH THE SATURDAY
PERIOD WILL NOT BE AN ISSUE.

SUNDAY AND MONDAY WILL BE THE TRICKY PERIOD FOR WINDS/RH VALUES
AS MENTIONED BY OUR IMET FRIDAY AFTERNOON. A STORM SYSTEM DIVING
SOUTH DOWN THE CA COASTLINE WILL MAKE THE TURN ACROSS THE SOUTHWEST
AND WASH OUT ACROSS OUR REGION. ENOUGH MOISTURE AND INSTABILITY IS
EXPECTED TO MAKE IT INTO THE THE SE PLAINS FOR SOME THUNDERSTORMS
PRODUCING SCATTERED WETTING RAINFALL AMOUNTS. THE BIG QUESTION WILL
BE HOW MUCH PRECIP ACTIVITY CAN SPREAD INTO THE WESTERN AND NORTHERN
TIER BEFORE THE SYSTEM LOSES TOO MUCH ENERGY. NONETHELESS...TEMPS
WILL TREND COOLER...RH VALUES WILL TREND UP...AND WINDS LIGHTER
THAN FRIDAY AND SATURDAY. VENT RATES WILL LIKELY DETERIORATE TO AT
LEAST FAIR FOR MOST.

MODELS DO AGREE IN THE EXTENDED FOR TUESDAY AND WEDNESDAY A RIDGE
WILL DEVELOP OVER THE AREA AND BRING MILDER TEMPERATURES AND LIGHTER
WINDS. ANOTHER SYSTEM APPROACHING THE AREA FOR THE THANKSGIVING TIME
PERIOD MAY INCREASE WINDS AND FIRE WEATHER POTENTIAL AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  56  32  53  31 /   0   5  10  10
DULCE...........................  53  28  49  28 /   0  10  20  20
CUBA............................  55  28  52  28 /   0   0   5  10
GALLUP..........................  56  28  53  27 /   0   5   5  10
EL MORRO........................  55  27  52  25 /   0   0   0  10
GRANTS..........................  58  32  55  26 /   0   0   0  10
QUEMADO.........................  59  30  59  27 /   0   0   0   5
GLENWOOD........................  66  31  62  30 /   0   0   0   5
CHAMA...........................  49  25  42  20 /   5  10  20  20
LOS ALAMOS......................  56  36  52  31 /   0   0   5   5
PECOS...........................  56  32  53  29 /   0   0   0   5
CERRO/QUESTA....................  51  27  47  23 /   0   5   5  10
RED RIVER.......................  43  24  42  15 /   0   5   5  10
ANGEL FIRE......................  49  35  46  17 /   0   5   0   5
TAOS............................  52  27  49  22 /   0   5   5   5
MORA............................  58  32  55  25 /   0   0   0   5
ESPANOLA........................  59  28  55  29 /   0   0   0   5
SANTA FE........................  54  30  52  28 /   0   0   5   5
SANTA FE AIRPORT................  55  30  54  30 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  56  34  55  35 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  59  38  58  37 /   0   0   0   0
ALBUQUERQUE VALLEY..............  60  34  59  31 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  60  34  58  34 /   0   0   0   0
LOS LUNAS.......................  62  34  62  36 /   0   0   0   0
RIO RANCHO......................  59  31  58  34 /   0   0   0   0
SOCORRO.........................  65  36  65  37 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  53  32  54  32 /   0   0   5   5
TIJERAS.........................  55  33  55  34 /   0   0   5   5
MORIARTY/ESTANCIA...............  56  31  54  30 /   0   0   0   0
CLINES CORNERS..................  55  34  57  32 /   0   0   0   0
GRAN QUIVIRA....................  57  35  57  34 /   0   0   0   0
CARRIZOZO.......................  63  38  58  33 /   0   0   0   0
RUIDOSO.........................  61  36  62  34 /   0   0   0   0
CAPULIN.........................  61  28  59  23 /   0   0   0  10
RATON...........................  64  32  63  26 /   0   0   0  10
SPRINGER........................  66  31  63  26 /   0   0   0   0
LAS VEGAS.......................  61  35  63  27 /   0   0   0   0
CLAYTON.........................  68  37  67  24 /   0   0   0  10
ROY.............................  65  36  65  25 /   0   0   0   0
CONCHAS.........................  69  39  69  29 /   0   0   0   0
SANTA ROSA......................  70  39  70  31 /   0   0   0   0
TUCUMCARI.......................  72  40  73  32 /   0   0   0   0
CLOVIS..........................  70  38  72  33 /   0   0   0   0
PORTALES........................  71  39  73  34 /   0   0   0   0
FORT SUMNER.....................  71  40  76  36 /   0   0   0   0
ROSWELL.........................  77  41  79  40 /   0   0   0   0
PICACHO.........................  71  38  68  35 /   0   0   0   0
ELK.............................  67  37  62  36 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 5 PM MST THIS AFTERNOON FOR THE
FOLLOWING ZONES...NMZ103-104-108.

RED FLAG WARNING FROM 11 AM TO 5 PM MST SATURDAY FOR THE FOLLOWING
ZONES...NMZ103-104-108.

WIND ADVISORY FROM 6 AM TO 6 PM MST SATURDAY FOR THE FOLLOWING
ZONES...NMZ523-528-529-531>534.

WIND ADVISORY FROM 6 PM THIS EVENING TO 6 PM MST SATURDAY FOR THE
FOLLOWING ZONES...NMZ510>515-521-527.

&&
Hazardous weather outlook, Nov 17, 6:00 AM MST, 21 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST THU NOV 17 2011

NMZ501>540-181300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES
COUNTY-
600 AM MST THU NOV 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

INTENSIFING WEST WINDS ALOFT COMBINED WITH STRENGTHENING SURFACE LOW
PRESSURE WILL RESULT IN GUSTY WINDS FRIDAY THROUGH SATURDAY. GUSTS
TO AROUND 50 TO 60 MPH WILL BE POSSIBLE MAINLY FRIDAY NIGHT AND
SATURDAY OVER THE CHUSKA...SAN JUAN...CENTRAL MOUNTAIN CHAIN AND
ADJACENT HIGHLANDS AS WELL AS THE NORTHEAST PLAINS.

DUE TO STRONG WINDS COUPLED WITH LOW HUMIDITIES...CRITICAL FIRE
WEATHER CONDITIONS WILL BE POSSIBLE FRIDAY AFTERNOON...BUT MORESO
SATURDAY AFTERNOON ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 3:28 AM MSTRed Flag WarningABQHarding, San Miguel, Union38 hr
Nov 18, 4:25 AM MSTWind AdvisoryABQ35 hr

Nearby

Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.